Miloud Mihoubi
Miloud Mihoubi
Professor, USTHB
Adresse e-mail validée de usthb.dz
Titre
Citée par
Citée par
Année
Bell polynomials and binomial type sequences
M Mihoubi
Discrete Mathematics 308 (12), 2450-2459, 2008
822008
The partial r-Bell polynomials
M Mihoubi, M Rahmani
Afrika Matematika 28 (7-8), 1167-1183, 2017
48*2017
A generalized recurrence for Bell polynomials: An alternate approach to Spivey and Gould–Quaintance formulas
H Belbachir, M Mihoubi
European Journal of Combinatorics 30 (5), 1254-1256, 2009
282009
The (r1,..., rp)-Stirling numbers of the second kind
M Mihoubi, MS Maamra
Integers 12 (5), 1047-1059, 2012
242012
Linear Recurrences for r-Bell Polynomials.
M Mihoubi, H Belbachir
J. Integer Seq. 17 (10), 14.10.6, 2014
232014
Some applications of the r-Whitney numbers
M Mihoubi, M Tiachachat
Comptes Rendus Mathematique 352 (12), 965-969, 2014
222014
The role of binomial type sequences in determination identities for Bell polynomials
M Mihoubi
Ars Combinatoria 111, 323-337, 2013
17*2013
Partial Bell polynomials and inverse relations
M Mihoubi
J. Integer Seq 13 (4), 2010
142010
The (r1,..., rp)-Bell polynomials
MS Maamra, M Mihoubi
INTEGERS 14, A34, 2014
112014
Some congruences for the partial Bell polynomials
M Mihoubi
J. Integer Seq 12, 12, 2009
112009
Touchard polynomials, partial Bell polynomials and polynomials of binomial type
M Mihoubi, MS Maamra
J. Integer Seq 14 (11.3), 2011
82011
The (exponential) bipartitional polynomials and polynomial sequences of trinomial type: Part I
M Mihoubi, H Belbachir
Integers 11 (2), 205-226, 2011
82011
Curious congruences related to the Bell polynomials
A Benyattou, M Mihoubi
Quaestiones Mathematicae 41 (3), 437-448, 2018
72018
Note on some restricted Stirling numbers of the second kind
MS Maamra, M Mihoubi
Comptes Rendus Mathematique 354 (3), 231-234, 2016
72016
The (exponential) bipartitional polynomials and polynomial sequences of trinomial type: Part II
H Belbachir, M Mihoubi
Integers 11 (5), 701-714, 2011
62011
Polynômes multivariés de Bell et polynômes de type binomial
M Mihoubi
62008
An identity on pairs of Appell-type polynomials
M Mihoubi, Y Saidi
Comptes Rendus Mathematique 353 (9), 773-778, 2015
52015
The s-degenerate r-Lah numbers.
M Mihoubi, L Reggane
Ars Comb. 120, 333-340, 2015
52015
The values of the high order Bernoulli polynomials at integers and the r-Stirling numbers
M Mihoubi, M Tiachachat
arXiv preprint arXiv:1401.5958, 2014
52014
APPROCHE MULTI-AGENTS POUR L'ORDONNANCEMENT DYNAMIQUE D'ATELIER DE PRODUCTION
A Kouider, S Ourari, B Bouzouia, M Mihoubi
52012
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20